# SDR USAA2013042900019

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 60,003 hours, 39,232 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427
- Part serial: 5241
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DELAMINATION ON LEFT ELEVATOR TAB 2 INCHES FROM LEADING EDGE ALONG ENTIRE SPAN LENGTH APPROX 5 FEET.  REPLACED LEFT ELEVATOR TAB IAW JOB CARD.
